Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 147, NWS Columbia, SC

August 5, 2020Columbia County, Lincoln County, McDuffie County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Aug 5, 2020, 5:32 PM EDT for Columbia County, Lincoln County, McDuffie County, Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2020, 5:32 PM EDT (21:32 UTC)
Expired
Aug 5, 2020, 6:15 PM EDT
In force
43 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA

The radar

The Columbia radar (KCAE), 129 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:49 PM EDTTSTM WND DMG5 Ne Thomson, GAMCDUFFIE COUNTY DISPATCH REPORTED A TREE DOWN ON POWERLINES ON GINGER HILL RD. TIME ESTIMATED BY RADAR.
Aug 5, 6:02 PM EDTTSTM WND DMG6 N Harlem, GAMULTIPLE TREES DOWN ON THE ROAD WITH MULTIPLE ACCIDENTS REPORTED. TIME ESTIMATED BY RADAR.
Aug 5, 6:02 PM EDTTSTM WND DMG6 Nw Grovetown, GATREES ACROSS POWER LINES AT LOUISVILLE ROAD AND CAROLE DRIVE. TIME ESTIMATED FROM RADAR.
Aug 5, 6:02 PM EDTTSTM WND DMG7 N Harlem, GAAN 18 WHEEL SEMI-TRUCK WAS BLOWN OVER OFF THE ROAD ONTO ITS SIDE. A LARGE NUMBER OF PINE TREES WERE SNAPPED ABOUT HALFWAY UP THE TRUNK. BASED ON THESE REPORTS THE DOWNBURST WIND SPEED IS ESTIMATED TO BE AROUND 90 TO 95 MPH. AWAITING CONFIRMATION OF ANY INJURIE
Aug 5, 6:02 PM EDTTSTM WND DMG7 Nw Grovetown, GATREES DOWN ON POWER LINES ON LOUISVILLE ROAD SOUTHEAST OF APPLING. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WUUS52 KCAE 052132
SVRCAE
GAC073-181-189-052215-
/O.NEW.KCAE.SV.W.0147.200805T2132Z-200805T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
532 PM EDT Wed Aug 5 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  McDuffie County in east central Georgia...
  Columbia County in east central Georgia...
  Southeastern Lincoln County in east central Georgia...

* Until 615 PM EDT.

* At 532 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles north of Wrightsboro to near Thomson, moving
  northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Grovetown, Evans, Thomson, Harlem, Lincolnton, Appling, Riverwood,
  Mistletoe State Park, Thomson-McDuffie County Airport, Wrightsboro,
  Dearing, Sweetwater Park, Winfield, Arties Pond Public Fishing
  Area, McDuffie County Fire Department, Thomson Fire Department,
  McDuffie Regional Medical Center, Knox Scout Reservation, White Oak
  Campground and Boneville.

This includes Interstate 20 in Georgia between mile markers 167 and
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!

&&

LAT...LON 3364 8252 3366 8251 3365 8249 3374 8254
      3385 8238 3376 8225 3370 8224 3361 8217
      3348 8216 3334 8246 3334 8250 3336 8255
      3341 8255 3346 8259 3363 8261
TIME...MOT...LOC 2132Z 239DEG 17KT 3365 8254 3339 8250 

HAIL...1.00IN
WIND...60MPH
 
$$

fwa
2 follow-up statements
133 
WWUS52 KCAE 052204
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
604 PM EDT Wed Aug 5 2020

GAC189-052214-
/O.CAN.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
McDuffie GA-
604 PM EDT Wed Aug 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR MCDUFFIE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
      3348 8216 3340 8233 3342 8234 3349 8240
      3353 8239 3355 8244 3359 8241 3363 8244
      3365 8243 3365 8245 3364 8246 3364 8248
      3374 8254
TIME...MOT...LOC 2204Z 239DEG 17KT 3373 8239 3347 8235 

$$

GAC073-181-052215-
/O.CON.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
Columbia GA-Lincoln GA-
604 PM EDT Wed Aug 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COLUMBIA AND SOUTHEASTERN LINCOLN COUNTIES...

At 604 PM EDT, severe thunderstorms were located along a line
extending from near Mistletoe State Park to near Harlem, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grovetown, Evans, Harlem, Lincolnton, Appling, Riverwood, Mistletoe
State Park, Winfield, Knox Scout Reservation, Double Branches,
Columbia County Jail, Wildwood Park, Eubank-Blanchard Community
Center, Bussey Point Campground, New Hope, Loce, Leah, Clay Hill
Campground, Blanchard Woods Park and Phinizy.

This includes Interstate 20 in Georgia between mile markers 179 and
191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!

&&

LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
      3348 8216 3340 8233 3342 8234 3349 8240
      3353 8239 3355 8244 3359 8241 3363 8244
      3365 8243 3365 8245 3364 8246 3364 8248
      3374 8254
TIME...MOT...LOC 2204Z 239DEG 17KT 3373 8239 3347 8235 

HAIL...1.00IN
WIND...60MPH
 
$$

fwa
560 
WWUS52 KCAE 052216
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
616 PM EDT Wed Aug 5 2020

GAC073-181-052225-
/O.EXP.KCAE.SV.W.0147.000000T0000Z-200805T2215Z/
Columbia GA-Lincoln GA-
616 PM EDT Wed Aug 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA AND SOUTHEASTERN
LINCOLN COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.

Remember, a separate Severe Thunderstorm Warning still remains in 
effect for eastern Columbia County until 645 PM EDT.

LAT...LON 3385 8238 3376 8225 3370 8224 3361 8217
      3348 8216 3340 8233 3342 8234 3349 8240
      3353 8239 3355 8244 3359 8241 3363 8244
      3365 8243 3365 8245 3364 8246 3364 8248
      3374 8254
TIME...MOT...LOC 2215Z 239DEG 17KT 3375 8235 3349 8231 

$$

fwa

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:31 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 5, 2:31 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Columbia SC
231 PM EDT Wed Aug 5 2020

.SYNOPSIS...
Increasing moisture along with an upper level trough and higher
daytime temperatures today through the weekend will result in
chances of showers and thunderstorms each day.

&&

.NEAR TERM /THROUGH TONIGHT/...
Showers and thunderstorms continue across the eastern Midlands
with some locally heavy rain and will monitor the potential for
localized flooding.

The upper level trough will remain west of the area through
tonight with short waves rotating through the axis of the trough
and into the forecast area. Although the eastern Midlands have
been mostly cloudy this morning elsewhere plenty of sunshine has
pushed the temperatures into the mid 80s with satellite imagery
showing cumulus beginning to develop. Low level flow will remain
south-southeasterly today pushing pwat values to near 2 inches
by late afternoon. WV imagery shows plenty of dry air aloft and
concern will become potential for wind gusts from thunderstorms
which develop this afternoon. Expect convective coverage to
increase slowly over the next couple of hours with additional
cells quickly developing during the mid and late afternoon hours
as outflow boundaries are produced and collide. With the
potential for wind gusts most of the forecast area is included
in the SPC Main marginal risk of severe area. With the high pwat
values and cells this morning being highly efficient rainfall
producers the area is also under a WPC marginal risk of
excessive rainfall. Convection will diminish with sunset
however with numerous boundaries expected across the area and
additional short waves rotating through expect some cells to
persist overnight. High temperatures this afternoon will be in
the upper 80s to low 90s with overnight lows in the low 70s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
An upper level trough will slowly shift eastward out of the
Mississippi Valley Thursday through Friday, keeping the region
positioned within a moist southwest flow aloft through the
period. At the surface, a weak front/trough will remain in place
over the area, with the seabreeze potentially working into
eastern portions of the forecast area late each day. Given the
high precipitable water values, convergence along the surface
boundaries, and the passage of shortwave disturbances aloft
embedded within the southwest flow, scattered showers and
thunderstorms seem favorable, mainly each afternoon/early
evening. Potential is there for isolated to scattered convection
to persist into the nighttime hours as well. High temperatures
will generally be in the upper 80s to lower 90s on Thursday, and
lower to perhaps mid 90s on Friday. Lows at night will range
from 70-75 across the area.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Seasonable conditions are expected through the long term period
as Bermuda high pressure develops. Weak troughing at the surface
is expected over the area, with the moist southerly flow
supporting scattered mainly diurnal convection each day. Near to
just slightly above normal temperatures are expected through the
period.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR conditions for much of the period with convection expected
this afternoon into tonight.

Convection continues east of CAE/CUB/OGB with convection
expected to develop at all terminals this afternoon into
tonight. Thunderstorms which develop will produce locally heavy
rainfall and have the potential for strong and gusty winds.
Convection will diminish with sunset however some cells are
expected overnight. The potential for fog is low as a 20 knot
low level jet however with rainfall there will be potential for
stratus during the early morning and sunrise hours.

EXTENDED AVIATION OUTLOOK...Restrictions possible each day in
mainly diurnally driven convection as well as late
night/early morning fog/stratus.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Aug 5, 3:51 AM EDT, 13 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
351 AM EDT Wed Aug 5 2020

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
060800-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
351 AM EDT Wed Aug 5 2020

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Scattered afternoon and evening thunderstorms. Isolated severe
thunderstorms with damaging winds main threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 5, 3:04 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Columbia SC
304 PM EDT Wed Aug 5 2020

SCZ020-026>028-051930-
Lexington SC-Newberry SC-Richland SC-Saluda SC-
304 PM EDT Wed Aug 5 2020

...Strong Thunderstorms Will Impact Portions of northwestern
Lexington...southeastern Newberry...western Richland and northeastern
Saluda Counties Until 330 PM EDT....

...Boaters on Lake Murray Should Seek Safe Harbor...

At 304 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles south of
Dreher Island State Park to near Batesburg-Leesville, moving north at
20 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Batesburg-Leesville, Dreher Island State Park, Chapin, Gilbert,
Summit, Cedar Grove Fire Station, South Shore Marina, Oswald Park,
Bundrick Island, Putnam's Landing, White Rock, Murray, Rocky Point
Recreation Area, Hollywood Elementary School, Delmar, Hollow Creek
Public Park, Melvin Park, Lighthouse Marina, Stoney Hill and
Fredonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

&&

This includes Interstate 26 between mile markers 91 and 95.

LAT...LON 3419 8123 3417 8167 3390 8170 3392 8134
TIME...MOT...LOC 1904Z 198DEG 16KT 3398 8141 3398 8159

fwa
Special weather statement, Aug 5, 3:51 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Columbia SC
351 PM EDT Wed Aug 5 2020

SCZ026-052015-
Saluda SC-
351 PM EDT Wed Aug 5 2020

...Strong Thunderstorms Will Impact Portions of central Saluda County
Until 415 PM EDT....

At 350 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Saluda, or 12 miles northwest of
Batesburg-Leesville, moving north at 20 mph.

  HAZARD...gusty winds 40 to 50 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Saluda, Hollywood Elementary School, Emory, Saluda Co Sheriff's
Office, Scurry Airport, Hickory Grove, Wyses Ferry and Saluda High
School.

LAT...LON 3417 8179 3417 8177 3419 8173 3418 8172
      3418 8170 3416 8167 3415 8164 3412 8162
      3412 8159 3409 8154 3408 8154 3393 8161
      3398 8182
TIME...MOT...LOC 1950Z 194DEG 18KT 3403 8170

fwa
Special weather statement, Aug 5, 4:30 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Columbia SC
430 PM EDT Wed Aug 5 2020

GAZ077-052115-
Burke GA-
430 PM EDT Wed Aug 5 2020

...Strong Thunderstorms Will Impact Portions of western Burke County
Until 515 PM EDT....

At 430 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Herndon, or 13 miles west of Millen, moving
north at 25 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Waynesboro, Hephzibah, Midville, Gough, Burke County Airport,
Vidette, Di-Lane Wildlife Management Area, Magruder and Rosier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.

&&

LAT...LON 3283 8229 3330 8218 3328 8213 3326 8213
      3323 8210 3324 8206 3323 8198 3326 8192
      3326 8188 3292 8202 3292 8208 3288 8213
      3281 8215 3280 8221
TIME...MOT...LOC 2030Z 195DEG 24KT 3285 8217

fwa
Special weather statement, Aug 5, 4:44 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Columbia SC
444 PM EDT Wed Aug 5 2020

SCZ020-052115-
Newberry SC-
444 PM EDT Wed Aug 5 2020

...Strong Thunderstorms Will Impact Portions of central Newberry
County Until 515 PM EDT....

At 444 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Newberry County Airport, or 7 miles west of
Newberry, moving northeast at 30 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Newberry, Whitmire, Newberry County Airport, Newberry College,
Silverstreet, Newberry County Detention Center, Belfast Wildlife
Management Area, Chappells Fire Station, Maybington Fire Station,
Bush River Fire Station, Vaughnville, Enoree Ranger District Office
and Kinards.

This includes Interstate 26 between mile markers 62 and 74.

LAT...LON 3453 8164 3449 8157 3445 8154 3449 8147
      3446 8142 3444 8142 3419 8170 3420 8194
      3426 8191 3430 8190 3437 8178 3444 8173
      3446 8169
TIME...MOT...LOC 2044Z 219DEG 24KT 3431 8174

fwa
Local storm report, Aug 5, 5:08 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
508 PM EDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     4 NNW SILVERSTREET      34.27N 81.74W
08/05/2020                   NEWBERRY           SC   LAW ENFORCEMENT

            SC HIGHWAY PATROL REPORTED A TREE DOWN ON
            BELFAST RD AT TRINITY CHURCH RD. TIME
            ESTIMATED BY RADAR.

&&

HC
Special weather statement, Aug 5, 5:09 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Wed Aug 5 2020

GAZ040-063-064-052200-
McDuffie GA-Lincoln GA-Columbia GA-
509 PM EDT Wed Aug 5 2020

...Strong Thunderstorms Will Impact Portions of McDuffie...south
central Lincoln and western Columbia Counties Until 600 PM EDT....

At 509 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Camak, or near Warrenton, moving east at 20
mph.

  HAZARD...gusty winds 40 to 50 mph, up to penny sized hail and
           excessive cloud to ground lightning.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely. All outdoor activities should cease. Move
           indoors immediately.

Some locations in the path of this storm include...
Thomson, Harlem, Mistletoe State Park, Thomson-McDuffie County
Airport, Wrightsboro, Dearing, Sweetwater Park, Winfield, McDuffie
County Fire Department, Thomson Fire Department, Clay Hill
Campground, McDuffie Regional Medical Center, University Hospital
McDuffie, White Oak Campground, Woodlawn, Boneville, Carpenter
Airport, Ansley Mill and Amity Recreation Area.

Move indoors immediately.  Excessive cloud to ground lightning is
occurring with this storm. If you can hear thunder, you are close
enough to be struck by lightning.

This includes Interstate 20 in Georgia between mile markers 167 and
181.

LAT...LON 3361 8264 3361 8263 3364 8261 3363 8258
      3365 8258 3364 8256 3364 8252 3366 8251
      3365 8249 3369 8251 3372 8239 3341 8231
      3338 8254 3341 8255 3346 8259
TIME...MOT...LOC 2109Z 259DEG 19KT 3348 8263

fwa

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 4:30 PM EDTSpecial Weather StatementCAEBurke45 min
Aug 5, 5:09 PM EDTSpecial Weather StatementCAEMcDuffie51 min
Aug 5, 5:39 PM EDTSpecial Weather StatementCAERichmond51 min
Aug 5, 5:57 PM EDTSevere Thunderstorm WarningCAEColumbia, Richmond48 min
Aug 5, 6:49 PM EDTAreal Flood AdvisoryCAEColumbia, Lincoln, Richmond67 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.